# SDR ASAA2023101545622

- Difficulty date: October 15, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 9,185 hours, 2,779 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 2628M36P01
- Part serial: WYGN3679
- Condition: Failed
- Location: #2 Engine
- Part time: 7,656 hours, 2,189 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

# 2 ENGINE VALVE CLOSE LIGHT REMAINED FULL BRIGHT AFTER #2 ENGINE SHUT DOWN, FOUND CORRELATED MESSAGE 73-42365 " FUEL METERING UNIT SHUTOFF VALVE IS FAILED OPEN ". GROUNDED - YES. PERFORMED IFIM INITIAL EVALUATION PER TASK CARD G73-21-00-810-A19 ENGINE TEST NO.2 ENGINE IDLE SYSTEM TEST PER AMM 71-00-00-00-700-808, FAULT REMAINS ACTIVE. ANGEL.P 51122CONTINUES TRIUBLESHOOTING IAW IFIM TASK G73-21-00-810-A19 UP TO THE END OF PAR C, ITEM 4(C). PERFORMED CONTINUITY CHECK BETWEEN FMU AND EEC CH A&B, CHECKED GOOD. REF SSM 73-25-11-01, REPLACING ENG 2 FMU IS RECOMMENDED FARSHAD.S 79237.REMOVED #2 ENGINE FMU PER AMM 73-21-04-000-801-G00, 1 EACH CIRCUIT BREAKER PULLED AND COLLARD. AUGUSTO.B 78654.INSTALLED ENGINE #2 FMU PER AMM 73-21-04-400-801-G00, INSTALLATION TEST, OPS CHECK GOOD. NO LEAKS NOTED. #2 ENGINE VALVER CLOSE LIGHT REMAINS FULL BRIGHT, NO ACTIVE FMU FAULTS VICTOR.S 82103 / DAN.E 59795 RII.PER TROUBLESHOOTING FOUND #2 ENGINE ENG VALVE CLOSED SWITCH TO BE INTERMITTANT FAILING, REPLACED SWITCH LIGHT ASSY ON FUEL SYSTEM MODULE P5-2 PE AMM 33-18-00-960-802.C/W OPEARATIONAL TEST PER AMM 28-22-43-710-801, TEST OK. RAN ENGINE SEVERAL TIMES AND VALVE + LIGHT OPERATE NORMALLY.SEAMC LANCE NOTIFIED.A/C OK FOR SERVICE.
